Thread: right nipple?
12-12-2004, 05:34 PM #1
Yo i just ended a d-bol only cycle (i was taking fake tesosterone and equipose) and during hte d-bol i didnt take my ancilleries, and now my right nipple keeps getting worse and worse even though im in pct now and taking nolvadex and clomid and ****! There is a bump underneath it and its sensitive to the touch. will it ever go away? or stop hurting thanks
12-12-2004, 05:44 PM #2Anabolic Member
- Join Date
- Mar 2004
bump the nolva way up, if you haven't already. As for it going away, I think thats on a personal basis. Some will respond well to nolva and some wont as good.
12-12-2004, 05:53 PM #3
12-12-2004, 05:54 PM #4
12-12-2004, 05:54 PM #5Originally Posted by seanw
12-12-2004, 05:57 PM #6
80mg of nolva. Bump up your clomid as well to get your natural test production back as fast as possible. The bump shouldnt get any bigger once your testosterone is back and your estrogen levels are back to normal. As for it going away some people say it can some people say you have to get surgery. Is the bump south of your nipple or is it underneath your nipple? When i say underneath i mean if you were to rip your nipple off would it be there or is it south as in if you were looking at a mirror it would be lower than your nipple?
12-12-2004, 05:58 PM #7Originally Posted by statuZ
12-12-2004, 05:58 PM #8Originally Posted by Demon Deacon
12-12-2004, 05:58 PM #9
12-12-2004, 06:00 PM #10Originally Posted by seanw
12-12-2004, 06:32 PM #11
yeah i would deff. mention to him
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)